RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Elizarov, Viktor Pavlovich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 37

Number of views:
This page:714
Abstract pages:8605
Full texts:3173
References:319

http://www.mathnet.ru/eng/person20198
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/327407

Publications in Math-Net.Ru
2013
1. V. P. Elizarov, V. L. Kurakin, “Factorially solvable rings”, Diskr. Mat., 25:3 (2013),  33–37  mathnet  mathscinet  elib; Discrete Math. Appl., 23:3-4 (2013), 363–367  elib  scopus
2010
2. V. P. Elizarov, “On classes of solvable rings”, Mat. Vopr. Kriptogr., 1:3 (2010),  19–26  mathnet
2008
3. V. P. Elizarov, “On the sequential algorithm for solution of system of linear equations over the residue ring”, Tr. Diskr. Mat., 11:2 (2008),  31–42  mathnet
2007
4. V. P. Elizarov, “Implications of a system of linear equations over a module”, Diskr. Mat., 19:1 (2007),  133–140  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 17:2 (2007), 163–169  scopus
2006
5. V. P. Elizarov, “Solvable and locally closed modules and rings”, Diskr. Mat., 18:1 (2006),  30–39  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:1 (2006), 29–37  scopus
2004
6. V. P. Elizarov, “Necessary conditions for solvability of a system of linear equations over a ring”, Diskr. Mat., 16:2 (2004),  44–53  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:2 (2004), 153–162
7. V. P. Elizarov, “Simplification methods for systems of linear equations over modules. II”, Tr. Diskr. Mat., 8 (2004),  79–98  mathnet
2003
8. V. P. Elizarov, “Simplification methods for systems of linear equations over modules. I”, Tr. Diskr. Mat., 7 (2003),  56–74  mathnet
2002
9. V. P. Elizarov, “Systems of linear equations over modules”, Fundam. Prikl. Mat., 8:4 (2002),  979–991  mathnet  mathscinet  zmath
10. V. P. Elizarov, “Systems of linear equations over finite rings”, Tr. Diskr. Mat., 6 (2002),  31–47  mathnet
2000
11. V. P. Elizarov, “Conditions for solvability of linear equation systems over rings”, Fundam. Prikl. Mat., 6:3 (2000),  777–788  mathnet  mathscinet  zmath
1998
12. V. P. Elizarov, “Definite systems of linear equations over rings”, Fundam. Prikl. Mat., 4:4 (1998),  1307–1313  mathnet  mathscinet  zmath
1995
13. V. P. Elizarov, “Systems of linear equations over quasi-Frobenius rings”, Fundam. Prikl. Mat., 1:2 (1995),  535–539  mathnet  mathscinet  zmath
1994
14. V. P. Elizarov, “General solution of a system of homogeneous linear equations over a commutative ring”, Uspekhi Mat. Nauk, 49:2(296) (1994),  141–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 153–154  isi
1993
15. V. P. Elizarov, “Systems of linear equations over a commutative ring”, Uspekhi Mat. Nauk, 48:2(290) (1993),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:2 (1993), 175–177  isi
1992
16. A. N. Alekseichuk, V. P. Elizarov, “Finite rings with a large number of zero divisors”, Diskr. Mat., 4:2 (1992),  45–51  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:1 (1993), 51–57
1981
17. V. P. Elizarov, “Equivalent definitions of a perfect system and some of its properties”, Mat. Zametki, 29:3 (1981),  335–350  mathnet  mathscinet  zmath; Math. Notes, 29:3 (1981), 173–181  isi
1975
18. V. P. Elizarov, “Artinian quotient rings”, Uspekhi Mat. Nauk, 30:2(182) (1975),  211–212  mathnet  mathscinet  zmath
1974
19. V. P. Elizarov, “Axiomatic definition of a quotient ring”, Mat. Zametki, 15:2 (1974),  255–262  mathnet  mathscinet  zmath; Math. Notes, 15:2 (1974), 145–149
1973
20. V. P. Elizarov, “Strong pretorsions and strong filters, modules and rings of quotients”, Sibirsk. Mat. Zh., 14:3 (1973),  549–559  mathnet  mathscinet  zmath; Siberian Math. J., 14:3 (1973), 380–387
1972
21. V. P. Elizarov, “Generalized classical quotient rings”, Mat. Zametki, 11:6 (1972),  677–686  mathnet  mathscinet  zmath; Math. Notes, 11:6 (1972), 412–416
1970
22. V. P. Elizarov, “On the general theory of rings of quotients”, Sibirsk. Mat. Zh., 11:3 (1970),  526–546  mathnet  mathscinet  zmath; Siberian Math. J., 11:3 (1970), 400–414
1969
23. V. P. Elizarov, “Rings of quotients”, Algebra Logika, 8:4 (1969),  381–424  mathnet  mathscinet
24. V. P. Elizarov, “Goldie's theorems”, Sibirsk. Mat. Zh., 10:1 (1969),  58–63  mathnet  mathscinet  zmath; Siberian Math. J., 10:1 (1969), 41–44
1968
25. V. P. Elizarov, “The multiplicative closure of the system of elements of a ring of quotients”, Dokl. Akad. Nauk SSSR, 183:5 (1968),  1003–1004  mathnet  mathscinet  zmath
1967
26. V. P. Elizarov, “Plane extensions of rings”, Dokl. Akad. Nauk SSSR, 175:4 (1967),  759–761  mathnet  mathscinet  zmath
27. V. P. Elizarov, “Subcommutative $Q$-rings”, Mat. Zametki, 2:6 (1967),  689–694  mathnet  mathscinet  zmath; Math. Notes, 2:6 (1967), 906–909
28. V. P. Elizarov, “Two properties of associative rings”, Mat. Zametki, 2:3 (1967),  225–232  mathnet  mathscinet  zmath; Math. Notes, 2:3 (1967), 623–626
29. V. P. Elizarov, “Pseudofields and rings of quotients”, Sibirsk. Mat. Zh., 8:4 (1967),  782–787  mathnet  mathscinet  zmath
1966
30. V. P. Elizarov, “On the modules of quotients”, Sibirsk. Mat. Zh., 7:1 (1966),  221–226  mathnet  mathscinet  zmath
1965
31. V. P. Elizarov, “Nonsingularly dimensional rings”, Sibirsk. Mat. Zh., 6:5 (1965),  1181–1184  mathnet  mathscinet  zmath
1964
32. V. P. Elizarov, A. I. Pilatovskaya, “Sufficient conditions for the existence of a quotient ring”, Sibirsk. Mat. Zh., 5:5 (1964),  1191–1194  mathnet  mathscinet  zmath
1963
33. V. P. Elizarov, “Some properties of quotient rings”, Sibirsk. Mat. Zh., 4:5 (1963),  1053–1059  mathnet  mathscinet  zmath
1962
34. V. P. Elizarov, “The radical ring of quotients”, Sibirsk. Mat. Zh., 3:3 (1962),  360–367  mathnet  mathscinet  zmath
1960
35. V. P. Elizarov, “Relations between generalized rings of quotients”, Dokl. Akad. Nauk SSSR, 135:2 (1960),  252–254  mathnet  mathscinet  zmath
36. V. P. Elizarov, “The ring of quotients with respect to a simple ideal”, Dokl. Akad. Nauk SSSR, 130:6 (1960),  1186–1188  mathnet  mathscinet  zmath
37. V. P. Elizarov, “Rings of quotients for associative rings”, Izv. Akad. Nauk SSSR Ser. Mat., 24:2 (1960),  153–170  mathnet  mathscinet  zmath

1972
38. V. P. Elizarov, “Correction to V. P. Elizarov's paper: “On the general theory of rings of quotients” (Sibirsk. Mat. Z. 11 (1970), 526–546)”, Sibirsk. Mat. Zh., 13:6 (1972),  1411–1413  mathnet  mathscinet; Siberian Math. J., 13:6 (1972), 998–1000
1968
39. V. P. Elizarov, “Errata”, Mat. Zametki, 4:6 (1968),  764  mathnet; Math. Notes, 4:6 (1968), 944
1967
40. V. P. Elizarov, “Correction to the article by V. P. Elizarov, “Rings of quotients for associative rings””, Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967),  727  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:3 (1967), 707

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020